RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 2, Pages 337–342 (Mi tvp2831)  

Short Communications

On the completeness of a system of powers of a random variable in the Hilbert space $L^2(\Omega,\mathscr F, \mathbf P)$

E. L. Aleksandrov


Full text: PDF file (479 kB)

English version:
Theory of Probability and its Applications, 1991, 36:2, 344–349

Bibliographic databases:

Received: 26.05.1989

Citation: E. L. Aleksandrov, “On the completeness of a system of powers of a random variable in the Hilbert space $L^2(\Omega,\mathscr F, \mathbf P)$”, Teor. Veroyatnost. i Primenen., 36:2 (1991), 337–342; Theory Probab. Appl., 36:2 (1991), 344–349

Citation in format AMSBIB
\Bibitem{Ale91}
\by E.~L.~Aleksandrov
\paper On the completeness of a~system of powers of a~random variable in the Hilbert space $L^2(\Omega,\mathscr F, \mathbf P)$
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 2
\pages 337--342
\mathnet{http://mi.mathnet.ru/tvp2831}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1119507}
\zmath{https://zbmath.org/?q=an:0774.60002|0733.60008}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 2
\pages 344--349
\crossref{https://doi.org/10.1137/1136036}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JB57800011}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2831
  • http://mi.mathnet.ru/eng/tvp/v36/i2/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:117
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020